Document Type

Article

Rights

This item is available under a Creative Commons License for non-commercial use only

Publication Details

Journal of Group Theory, Volume 17, Issue 5, Pages 781–803, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2014-0003.

Abstract

We define the notion of a commutator socle-regular Abelian p-group. After establishing some crucial properties of commutator socle-regularity, we investigate its relationship with socle-regularity, strong socle-regularity and projection socle-regularity.

DOI

https://doi.org/10.1515/jgt-2014-0003.

Included in

Mathematics Commons

Share

COinS